# SDR A6WA2017010245502

- Difficulty date: December 23, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 41,132 hours, 39,712 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Fastener
- Condition: Missing
- Location: Floor Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER PRESSURE FLOOR SKIN IS MISSING 7 RIVETS FROM BS 513 - 559 ON TOP OF RBL 36, IN THE CABIN.
